# SDR SWAA2021122345812

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT BEAM UPPER FWD FLANGE FASTENERS HOLES RBL 23 TO RBL45 STA 986.5.   REMOVED CORROSION AFT WET AREA FLOOR SUPPORT BEAM UPPER FLANGE HOLES.  FOUND OUT LIMITS.  REPAIR PARTS TRIM AND DRILLED HOLES.  TREAT AND PRIMED CUTOUT FLANGE,  REPAIR PARTS AND ALL DRILLED HOLES IAW SRM 51-20-01-0G-0. PERFORMED DETAIL VISUAL INSPECTIONS OF CUTOUT FLANGE, ADJACENT STRUCTURE AND INTERCOSTAL, NO OTHER DAMAGE FOUND.  TRIMMED OUT MACHINED INTERCOSTALS IAW SRM 53-70-51-2R-4 REPAIR 4 STEP 4.E 9(3).   PERFORMED HFEC INSP ON CUTOUTS IAW NDT P6 51-00-00 PROC.23, NO CRACKS.   ACCOMPLISHED FLAP PEENING ON CUT EDGES OF INTERCOSTALS AND CORNER FITTINGS IAW SRM 53-70-51-2R-4,  SOPM 20-10-03.
